TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Two-step iterative method for nonlinear equations using Caputo-Fabrizio fractional derivatives

, *

* Corresponding author · click or hover a name for details

pp. 1–9Online FirstAugust 2026DOI: 10.47974/JIM-2644XML
Received:
01 Feb 2026
Published Online:
27 Aug 2026
Article type:
Research Article
Language:
EN
Article no.:
JIM-2644
Pages:
1–9

Abstract

The main objective of this paper is to develop a two-step fractional Newton-Raphson method for solving non-linear equations using the Caputo-Fabrizio fractional derivative. In further detail, we discuss the convergence analysis for the proposed method. In addition to it, we provide an example to compare the method we proposed with the existing approaches.

Keywords

Subject Classifications

47H1047J26

References

[1] N. Z. Ali, A. G. Khan, M. U. Awan, L. Ciurdariu, and K. Brahim, “Design and applicability of two-step fractional Newton-Raphson method,” Fractal Fract., vol. 8, no. 10, Art. no. 582 (2024).

[2] G. Jumarie, “Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions: Further results,” Comput. Math. Appl., vol. 51, nos. 9-10, pp. 1367-1376 (2006).

[3] J. H. Mathews and K. D. Fink, Numerical Methods Using MATLAB, 4th ed. Upper Saddle River, NJ, USA: Prentice Hall (2004).

[4] Z. M. Odibat and N. T. Shawagfeh, “Generalized Taylor’s formula,” Appl. Math. Comput., vol. 186, no. 1, pp. 286-293 (2007), doi: 10.1016/j.amc.2006.07.102.

[5] M. Vivas-Cortez, N. Z. Ali, A. G. Khan, and M. U. Awan, “Numerical analysis of new hybrid algorithms for solving nonlinear equations,” Axioms, vol. 12, no. 7, Art. no. 684 (2023).

[6] A. Torres-Hernandez and F. Brambila-Paz, “Fractional Newton-Raphson method,”arXiv preprint arXiv:1710.07634 (2017).

[7] A. Akgül, A. Cordero, and J. R. Torregrosa, “A fractional Newton method with 2αth-order of convergence and its stability,” Appl. Math. Lett., vol. 98, pp. 344-351 (2019).

[8] N. Ali, M. Waseem, M. Safdar, A. Akgül, and F. T. Tolasa, “Iterative solutions for nonlinear equations via fractional derivatives: Adaptations and advances,” Appl. Math. Sci. Eng., vol. 32, no. 1, Art. no. 2333816 (2024).

[9] A. Torres-Hernandez and F. Brambila-Paz, “Fractional Newton-Raphson method and some variants for the solution of nonlinear systems,” arXiv preprint arXiv:1908.01453 (2019).

[10] Z. Cui, “Solutions of some typical nonlinear differential equations with Caputo-Fabrizio fractional derivative,” AIMS Math., vol. 7, no. 8, pp. 14139-14153 (2022).

[11] G. S. Teodoro, J. A. Tenreiro Machado, and E. Capelas de Oliveira, “A review of definitions of fractional derivatives and other operators,” J. Comput. Phys., vol. 388, pp. 195-208 (2019), doi: 10.1016/j.jcp.2019.03.008.

[12] M. D. Ortigueira and J. A. Tenreiro Machado, “What is a fractional derivative?” J. Comput. Phys., vol. 293, pp. 4-13 (2015), doi: 10.1016/j.jcp.2014.07.019.

[13] H. Yépez-Martínez and J. F. Gómez-Aguilar, “A new modified definition of Caputo-Fabrizio fractional-order derivative and their applications to the Multi Step Homotopy Analysis Method (MHAM),” J. Comput. Appl. Math., vol. 346, pp. 247-260 (2019), doi: 10.1016/j.cam.2018.07.023.

[14] R. Almeida, “A Caputo fractional derivative of a function with respect to another function,” Commun. Nonlinear Sci. Numer. Simul., vol. 44, pp. 460-481 (2017).

[15] B. S. Katoch and S. S. Chauhan, “Existence of the solution for the Caputo-Fabrizio boundary value problem along with nonlinear integral boundary conditions,” in AIP Conf. Proc., vol. 3283, no. 1, Art. no. 040003 (2025).

[16] Y. Dimitrov, S. Georgiev, and V. Todorov, “Approximation of Caputo fractional derivative and numerical solutions of fractional differential equations,” Fractal Fract., vol. 7, no. 10, Art. no. 750 (2023).

[17] I. Yadav and R. Bhardwaj, “Numerical simulation of nonlinear equations by modified bisection and Regula Falsi method,” Proc. Pakistan Acad. Sci. A Phys. Comput. Sci., vol. 62, no. 1, pp. 11-19 (2025).

[18] S. S. Chauhan, P. Tyagi, and N. Mani, “Rational contraction mapping in F-modular b-metric spaces,” J. Interdiscip. Math., vol. 27, no. 8, pp. 1781-1786 (2024), doi: 10.47974/JIM-2041.

[19] S. Kulkarni, U. Kadam, D. K. Paswan, K. Shipra, B. C. Julme, and S. L. Dhondge, “Numerical stability analysis of nonlinear differential equations in engineering systems,” J. Interdiscip. Math., vol. 28, no. 6, pp. 2255-2261 (2025), doi: 10.47974/JIM-2367.

Views: 159Downloads: 123Citations: 0